# SDR SWIA202055733

- Difficulty date: December 21, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON THE FUSELAGE SIDE IS GOUGED ON THE 11TH, 12TH, 13TH, 14TH, 15, 16TH, 17TH, 18TH, 23RD, 24TH, 25TH AND 27TH LUG VALLEYS FROM FWD SIDE OF THE HINGE.   (C-CHECK) RO 2/1/2021   REPAIRED PAX DOOR HINGE FUSELAGE SIDE IAW BOMBARDIER REO 601R-53-21-814 REV C DATED 2017-08-02 AND MHI RJ REO 601R-53-21-3377 REV-- DATED 2020-12-24. REFER TO CONTINUATION CARD FOR ALL WORK PERFORMED. COMPLIED WITH SKYCARD 51-900-1003-SKY AND FORM M-337. NO WEIGHT AND BALANCE AFFECTED.
